MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404232
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was unable to cycle the implant, as it was not inflating.During surgical evaluation, the right cylinder was found to be broken.All components of the device were explanted and replaced.There were no patient complications reported.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24403301
Report Number2124215-2026-09618
Device Sequence Number8223238
Product Code JCW
UDI-Device Identifier00878953003450
UDI-Public(01)00878953003450(17)180428(10)132306005
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2018
Device Model Number72404232
Device Catalogue Number72404232
Device Lot Number0132306005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/20/2026
Date Device Manufactured07/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale